I have not been on Adderall before but I can tell you about my experience with Vyvanse.
A year ago i was diagnosed with ADHD and was prescribed Vyvanse to help me focus on my school work. When i’m on it i notice a huge difference in not only my focus but my appetite and weight as well. After starting Vyvanse i was able to focus on getting my mathwork done, something i had never been able to do before! I managed to keep an A in math the WHOLE year and was even offered the opportunity to bump up to a higher class. All of this came as an extreme shock to me because all throughout elementary and my first two years of middle school math had always been my worst subject. In my last year of middle school i received extremely good PSAT scores, a junior scholars award and i finished off the year with all A’s.
However, i also noticed that i had a decrease in appetite. I’ve always been one of those people that ate when they were bored but luckily it never really affected my weight. This being said, as soon as i started the Vyvanse i stopped snacking when i was bored and found out that i had lost at least 16 pounds since i had been weighed last. Although it had been almost a year since i had been weighed last. Anyways, once summer rolled around it became difficult to continue taking my meds on schedule and so i stopped taking them. Summer is coming to an end for me now and about two weeks ago i weighed myself first thing in the morning after going to the bathroom so that the results would be more accurate and discovered that i had gained 10 pounds since i stopped taking the Vyvanse. This left me at 130 pounds and a little disappointed. After that discovery i realized that my appetite had been larger all summer, resulting in my weight gain. With school starting soon i realized that i needed to start taking my medications again so that my body can get used to them by the time school starts, so i started taking my meds again two days ago. I got up this morning, went to the bathroom and then weighed myself and i’ve lost 2 pounds in two days. This isn’t very accurate seeing as how it’s that time of the month and bloating currently factors into my weight but its still a difference.
I’m currently taking one 70MG capsule every morning. I haven’t had to up my dosage of Vyvanse in the years time that I’ve been taking it so far.
Hope this helps,